Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Feynman motives and deletion-contraction relations
Authors: Aluffi, Paolo; Marcolli, Matilde
Place of Publication: Providence, RI
Publisher: AMS
Date of Publication (YYYY-MM-DD): 2011
Name of Conference/Meeting: Conference on Topology of Algebraic Varieties
Title of Proceedings: Topology of algebraic varieties and singularities
Start Page: 21
End Page: 64
Title of Series: Contemporary mathematics
Volume (in Series): 538
Document Type: Conference-Paper
ID: 583255.0
 
Full text / Content available
Limits of PGL(3)-translates of plane curves. I
Authors: Aluffi, Paolo
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Journal of Pure and Applied Algebra
Volume: 214
Issue / Number: 5
Start Page: 526
End Page: 547
Document Type: Article
ID: 522620.0
 
Full text / Content available
Limits of PGL(3)-translates of plane curves. II
Authors: Aluffi, Paolo
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Journal of Pure and Applied Algebra
Volume: 214
Issue / Number: 5
Start Page: 548
End Page: 564
Document Type: Article
ID: 522626.0
 
Full text / Content available
Chern classes of blow-ups
Authors: Aluffi, Paolo
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Mathematical Proceedings of the Cambridge Philosophical Society
Volume: 148
Issue / Number: 2
Start Page: 227
End Page: 242
Document Type: Article
ID: 522628.0
New orientifold weak coupling limits in F-theory
Authors: Aluffi, Paolo; Esole, Mboyo
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Journal of High Energy Physics
Volume: 2010
Issue / Number: 2
Sequence Number of Article: 020, i, 52 pp
Document Type: Article
ID: 522629.0
Chern classes of Schubert cells and varieties
Authors: Aluffi, Paolo; Mihalcea, Leonardo Constantin
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of Algebraic Geometry
Volume: 18
Issue / Number: 1
Start Page: 63
End Page: 100
Document Type: Article
ID: 401257.0
Feynman motives of banana graphs
Authors: Aluffi, Paolo; Marcolli, Matilde
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Communications in Number Theory and Physics
Volume: 3
Issue / Number: 1
Start Page: 1
End Page: 57
Document Type: Article
ID: 437810.0
 
Full text / Content available
Chern class identities from tadpole matching in type IIB and F-theory
Authors: Aluffi, Paolo; Esole, Mboyo
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of High Energy Physics
Volume: 2009
Issue / Number: 3
Sequence Number of Article: 032, 29 pp
Document Type: Article
ID: 522630.0
Une nouvelle preuve de la concordance des classes définies par M.-H. Schwartz et par R. MacPherson
Authors: Aluffi, Paolo; Brasselet, Jean-Paul
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Bulletin de la Société Mathématique de France
Volume: 136
Issue / Number: 2
Start Page: 159
End Page: 166
Document Type: Article
ID: 522631.0
 
Full text / Content available
Classes de Chern des variétés singulières, revisitées
Authors: Aluffi, Paolo
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Comptes Rendus Mathématique
Volume: 342
Issue / Number: 6
Start Page: 405
End Page: 410
Document Type: Article
ID: 293881.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.